MathSciNet Relay Station
MathSciNet bibliographic data
MR2344874 (2008m:58050) 58J32 (35P15 58J50 58J65)
Wang, Feng-Yu Estimates of the first Neumann eigenvalue and the log-Sobolev constant on non-convex manifolds. Math. Nachr. 280 (2007), no. 12, 1431–1439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement